RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 122, Number 3, Pages 426–434 (Mi tmf577)  

This article is cited in 3 scientific papers (total in 3 papers)

A simplified version of higher covariant derivative regularization

T. D. Bakeyev

M. V. Lomonosov Moscow State University

Abstract: A simplified version of the higher covariant derivative (HCD) regularization for the Yang–Mills theory is constructed. This makes the HCD method suitable for actual calculations.

DOI: https://doi.org/10.4213/tmf577

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 122:3, 355–362

Bibliographic databases:

Received: 05.05.1999

Citation: T. D. Bakeyev, “A simplified version of higher covariant derivative regularization”, TMF, 122:3 (2000), 426–434; Theoret. and Math. Phys., 122:3 (2000), 355–362

Citation in format AMSBIB
\Bibitem{Bak00}
\by T.~D.~Bakeyev
\paper A simplified version of higher covariant derivative regularization
\jour TMF
\yr 2000
\vol 122
\issue 3
\pages 426--434
\mathnet{http://mi.mathnet.ru/tmf577}
\crossref{https://doi.org/10.4213/tmf577}
\zmath{https://zbmath.org/?q=an:0969.81063}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 122
\issue 3
\pages 355--362
\crossref{https://doi.org/10.1007/BF02551248}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087497000008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf577
  • https://doi.org/10.4213/tmf577
  • http://mi.mathnet.ru/eng/tmf/v122/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Deminov, MM, “A practical gauge invariant regularization of the SO(10) grand unified model”, Physics Letters B, 501:3–4 (2001), 297  crossref  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Chiantese S., “Non-diagrammatic calculation of QCD one-loop beta-function based on the renormalization group equation”, Journal of High Energy Physics, 2001, no. 3, 030  crossref  isi
    3. Cherman A., Ferreira Filho L.G., Guedes L.L.S., Helayel-Neto J.A., “Explicit Classical Solutions and Comments on Higher-Derivative Klein-Gordon Equation in (1+1)-D”, Rev. Mex. Fis., 58:5 (2012), 384–390  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:172
    Full text:56
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019